Central limit theorem and law of iterated logarithm for least squares algorithms in adaptive tracking

Bercu, Bernard . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (4) :493-496

Locate this article in:

Bibtex

@article{CIS-124624,
  Author = {Bercu, Bernard},
  Title = {Central limit theorem and law of iterated logarithm for least squares algorithms in adaptive tracking},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {4},
  Year = {1995},
  Pages = {493--496},
  Keywords = {Central limit theorem, Strong Limit Theorems}
}

Similar articles